# SDR DALA2020013180737

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1467
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORTS STRINGER STA 1467 LBL 2,90 RBL 2.90, RBL 7.55 ,RBL 10.45 RBL 16.10 AT AFT CARGO. CORRECTIVE ACTION: CORROSION LEVEL 2. REPAIRED PER B757-300 SRM 53-00-53-1 PAR 4 STEP M AND N.
